Duke Mathematical Journal

Enumeration of permutations and sequences with restrictions

L. Carlitz, Richard Scoville, and Theresa Vaughan

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 40, Number 4 (1973), 723-741.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077310049

Digital Object Identifier
doi:10.1215/S0012-7094-73-04066-0

Mathematical Reviews number (MathSciNet)
MR0329913

Zentralblatt MATH identifier
0276.05007

Subjects
Primary: 05A15: Exact enumeration problems, generating functions [See also 33Cxx, 33Dxx]

Citation

Carlitz, L.; Scoville, Richard; Vaughan, Theresa. Enumeration of permutations and sequences with restrictions. Duke Math. J. 40 (1973), no. 4, 723--741. doi:10.1215/S0012-7094-73-04066-0. https://projecteuclid.org/euclid.dmj/1077310049


Export citation